# SDR AALA201711029001

- Difficulty date: October 30, 2017
- Submitted: November 3, 2017
- Operation: Air carrier
- Aircraft: N984NN
- Make and model: Boeing 737823
- Aircraft serial: 31234
- Aircraft time: 5,935 hours, 2,339 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: False Activation
- Location: Lavatory
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED.  LAVATORY D AFT RIGHT SMOKE DETECTOR LIGHT AND CHIME OCCURRED DURING FLIGHT.  NO EVIDENCE OF SMOKE.  RESET AND PERFORMED SELF-TEST ON SMOKE DETECTOR PER AMM 26-14-00.  UNABLE TO DUPLICATE.  OPERATIONAL CHECK GOOD.
